# SDR UF6A981009

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY. SYSTEM OPS CHECKED GOOD.  (X)
